Revista Matemática Iberoamericana


Full-Text PDF (234 KB) | Metadata | Table of Contents | RMI summary
Volume 16, Issue 1, 2000, pp. 1–16
DOI: 10.4171/RMI/268

Published online: 2000-04-30

On the regularity of the bilinear term for solutions to the incompressible Navier-Stokes equations

Marco Cannone[1] and Fabrice Planchon[2]

(1) Université Paris 7, Paris, France
(2) Institut Galilée, Université Paris 13, Villetaneuse, France

We derive various estimates for strong solutions to the Navier-Stokes equations in $C(|0,T)$, $L^3 (\mathbb R^3)$ that allow us to prove some regularity results on the kinematic bilinear term.

No keywords available for this article.

Cannone Marco, Planchon Fabrice: On the regularity of the bilinear term for solutions to the incompressible Navier-Stokes equations. Rev. Mat. Iberoam. 16 (2000), 1-16. doi: 10.4171/RMI/268